MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Catalog Number 1601-48
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not received for investigation.Therefore, we're unable to conclusively determine the root cause of the incident.Balloon ruptures are an inherent risk of using this product.As stated in the ifu: as with all catheterization procedures, complications may occur.These may include but are not limited to: infection, local hematomas, intimal disruption, arterial dissection, perforation and rupture, hemorrhage, arterial thrombosis, distal emboli of blood clots or arteriosclerotic plaque, air embolus, aneurysms, arterial spasms, arteriovenous fistula formation, balloon rupture or tip separation with fragmentation and distal embolization.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Note: this is report 3 of 3 related to the third catheter used in the event.Reports 1220948-2024-00235 and 1220948-2024-00236 were submitted for the first and second devices involved in this event.
 
Event or Problem Description
It was reported that this tuftex 4f was the third device used to retrieve old thrombotic material from the anastomosis, but it also ruptured at the second passage.The thrombus removal was incomplete.No injury was reported to the patient.Note: this is report 3 of 3 related to the third catheter used in the event.Reports 1220948-2024-00235 and 1220948-2024-00236 were submitted for the first and second devices involved in this event.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
9784251683
MDR Report Key20776987
Report Number1220948-2024-00237
Device Sequence Number15432275
Product Code DXE
UDI-Device Identifier00840663100491
UDI-Public(01)00840663100491(11)230206(17)290128(10)XSL1276(91)1601-58
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1601-48
Device Lot NumberXSL1276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown